# SDR DL72S954137

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1102833
- Condition: Inoperative
- Location: Aft Stairwell
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT STAIRWELL EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSEMBLY OPERATION NORMAL.
